# SDR QXEA200700112

- Difficulty date: January 27, 2007
- Submitted: January 29, 2007
- Operation: Air carrier
- Aircraft: N351PH
- Make and model: Dhav DHC8202
- Aircraft serial: 490
- Aircraft time: 20,666 hours, 29,832 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Unknown
- Condition: Unknown
- Location: Nlg Strut
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

PDX FLIGHT NR 2125, LOUD SCRAPING THUD HEARD WHEN DISCONNECTING FROM TUG RAMP SAID NOSE WHEEL JERKED TO THE SIDE.  MAINTENANCE COMPLIED WITH GENERAL VISUAL INSPECTION OF NOSE STRUT ASSEMBLY.  NO OBVIOUS DEFECTS NOTED.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
